American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Steven G. Krantz. Smoothness to the Boundary of Biholomorphic Mappings: An Overview. Contemporary Mathematics 645 (2015) 179-190.
Book volume table of contents   
View Article: PDF

[2] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[3] Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke. Second angular derivatives and parabolic iteration in the unit disk. Trans. Amer. Math. Soc. 362 (2010) 357-388. MR 2550155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sanghyun Cho. On the Mergelyan approximation property on pseudoconvex domains in $\mathbb C^n$ . Proc. Amer. Math. Soc. 126 (1998) 2285-2289. MR 1459114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter R. Mercer. A general Hopf lemma and proper holomorphic mappings between convex domains in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 119 (1993) 573-578. MR 1152283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] So-Chin Chen. Characterization of automorphisms on the Barrett and the Diederich-Forn\ae ss worm domains . Trans. Amer. Math. Soc. 338 (1993) 431-440. MR 1116311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter R. Mercer. Complex geodesics and iterates of holomorphic maps on convex domains in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 338 (1993) 201-211. MR 1123457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger. Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains. Bull. Amer. Math. Soc. 18 (1988) 55-59. MR 919661.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia